Advertisement

When should I call my doctor about problems with phenytek?

When you take Phenytek, you may feel side effects such as vomiting, nausea or unwanted hair growth. These should go away shortly. If they continue, call your doctor. You should call your doctor right away if you have any of the following symptoms:
  • swollen glands
  • fever
  • joint pain
  • flu-like symptoms
  • loss of appetite
  • rash

Continue Learning about Anticonvulsant

What are the side effects of gabapentin?
Donna Hill Howes, RNDonna Hill Howes, RN
Side effects may include dizziness, nervousness, sleepiness, indigestion, muscle pain, and speech di...
More Answers
How does Topamax (topiramate) treat migraines?
Dr. Steven A. Meyers, MDDr. Steven A. Meyers, MD
No medication works for everybody, and it is not unusual to have to try several medications before y...
More Answers
What medications interact with anticonvulsants?
Dr. John Preston, PsyDDr. John Preston, PsyD
Anticonvulsants can interact adversely with the following medications. Interactions vary depending o...
More Answers
What are the side effects of valproic acid in people with dementia?
Sarah N. Mourra, MDSarah N. Mourra, MD
The side effects or adverse effects from valproic acid (Depakote) in people with dementia involve ra...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.